African Diaspora Journal of Mathematics

Cancellation of the Singularities of the Heat Equation Restricted to a Finite Bandwich

Gilbert Bayili, Elisée Gouba, Somdouda Sawadogo, and Oumar Traoré

Full-text: Open access

Abstract

The cancellation of the singularities of the heat equation in a polygonal domain with cracks is analyzed. Using a density result, a bi-orthogonality property of a family of finite eigenfunctions of the Laplacian and Holmgren's theorem, we obtain a regular solution of the heat equation by an internal control.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 16, Number 1 (2013), 82-89.

Dates
First available in Project Euclid: 30 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1391091309

Mathematical Reviews number (MathSciNet)
MR3161673

Zentralblatt MATH identifier
1295.35012

Subjects
Primary: 35A20: Analytic methods, singularities 35B65: Smoothness and regularity of solutions 35K05: Heat equation

Keywords
Cracks heat equation singularities cancellation

Citation

Bayili, Gilbert; Sawadogo, Somdouda; Traoré, Oumar; Gouba, Elisée. Cancellation of the Singularities of the Heat Equation Restricted to a Finite Bandwich. Afr. Diaspora J. Math. (N.S.) 16 (2013), no. 1, 82--89. https://projecteuclid.org/euclid.adjm/1391091309


Export citation

References

  • G. Bayili, C. Seck, A. Sène and M.T. Niane, Control and Cancellation Singularities of Bilaplacian in a Cracked Domain, Journal of Mathematics Research; Vol. $4$, No. $4; 2012$.
  • G. Bayili, S. Sawadogo and O. Traoré, Cancellation of the singularities of the wave equation. Submitted.
  • H. Brezis, Functional Analysis, Sobolev spaces and PDE, Universitext. Springer New York $2011. 43$.
  • K. Fall, A. Sy and D. Seck: Topological optimization for a controlled Dirichlet problem in polygonal domain, Journal of Numerical Mathematics and Stochastics, $2 (1)$, p. $12-33, 2010$.
  • P. Grisvard, Singularities in boundary value problems,RMA, Springer-Verlag, $1992$.
  • L. Hormander,Linear partial differential operators, Springer-Verlag, $1976$.
  • Mohand Moussaoui et Viet Hoang Tran, Sur le coefficient de singularités des solutions de l'équation des ondes Dirichlet dans un polygone plan, C R Acad Sci Paris, t. $316$,Série I, p $257-260$, $1993$.
  • M. Moussaoui et B. Sadallah, Regularité des coefficients de propagation des singularités pour l'équation de la chaleur dans un polygone plan, C R Acad Sci Paris,$293$,Série I,$1981$.
  • M.T. Niane, G. Bayili, A. Sène, A. Sène, M. Sy, Is it possible to cancel singularities in a domain with corners and cracks?, C.R. Acad. Sci. Paris, Ser. I, $343$, p.$115-118, 2006$.
  • A. Nikiforov et Ouvarov, Eléments de la théorie des fonctions spéciales, MIR éd, Moscou, $1974$.